Jump to content

cold turkey from klonopin


[...]

Recommended Posts

:'(..i am sooo happy i found this site.OMG!.just to see success stores helped me.i was prescribed klonopin a year and a half ago.i was doing great i thought on it.but my doctor turned out not to really care and just didn't call my refill in oneday after i had a mild spat with her nurse on the phone.i was left to die[i thought then].being that i suffered from GAD,agoraphobia,tricotilamania and God knows what else.so here i am,3 weeks after cold turkey.i cried so hard when i read"things will get better"sometimes all we need is encouragement to keep going and believing that things will get better with time.i say this because,i have wild anxiety attacks and sensations of bugs crawling and biting me. and it's  debilitating to a certain extent.Thank God i found that chamomile tea is very good for my body.gives me a break on the constant symptoms.it offers relaxation[naturally]....i'm very pleased to have found this support Group.soon i will help others going through bad times and i will not recommend benzos!
Link to comment
Share on other sites

Hello Asha,

 

I'm sorry to hear you went through a Cold Turkey.

 

I mad the mistake and did the samething myself.

 

It's a tough thing to go through. But, in time you will fully heal from this, as I did.

 

We will all help you, please ask questions.

 

Welcome to BenzoBuddies,

Mike

Link to comment
Share on other sites

Hi Asha,

 

Welcome to BenzoBuddies.

 

I can relate to your going cold turkey. I did that too. Your are right.... reading the success stories of others can give us encouragement when we need it most.

 

Good luck to you......You will make it through this.....Ask lots of questions and seek our support.....We are truly happy to help you.

Link to comment
Share on other sites

Hi Asha, sorry things are so rough. I am posing a question to the seniors as she is only 3 weeks out from a cold turkey. This is within the window to restart and slow slow taper right? Would that not be an option if this c/t is too tough. As well, it wouldn't be an option waiting another few weeks, but it may make your withdrawal symptoms easier and you can daily function coming off of the drug slowly if done within the window.

 

What do you think guys?

Link to comment
Share on other sites

Hi Asha, sorry things are so rough. I am posing a question to the seniors as she is only 3 weeks out from a cold turkey. This is within the window to restart and slow slow taper right? Would that not be an option if this c/t is too tough. As well, it wouldn't be an option waiting another few weeks, but it may make your withdrawal symptoms easier and you can daily function coming off of the drug slowly if done within the window.

 

What do you think guys?

 

A reinstatement after a cold turkey in order to slowly taper does not always help, although sometimes it does. ;)

 

Asha, how much klonopin were you taking on a daily basis?  Have you tried to contact your doctor again to explain what is happening to you?

 

What kind of withdrawal symptoms (in addition to those you already mentioned) are you experiencing?

 

Let us know when you can - we'd like to help.

Link to comment
Share on other sites

×
×
  • Create New...